MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REP DYONICS POWER II CONTROL UNIT; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REP DYONICS POWER II CONTROL UNIT; ARTHROSCOPE
Model Number 72200873S
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the dyonics power had a handpiece sensor fault error- port b.No case was involved; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
Internal complaint reference: case (b)(4).The reported device, intended for use in treatment, was received for evaluation.A visual inspection was performed on the product and no issue was observed.There was a relationship found between the returned device and the reported incident.Product failed functional testing with handpiece sensor fault in port b only.Cause of sensor fault is a defective electronic component on main pcb.The complaint was confirmed and the root cause has been determined to be a defective electronic component.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.

Brand Name
SVCE REP DYONICS POWER II CONTROL UNIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11083880
Report Number1643264-2020-02225
Device Sequence Number2555883
Product Code HRX
UDI-Device Identifier03596010615411
UDI-Public03596010615411
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200873S
Device Catalogue Number72200873S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1